# SDR AWXA200501326

- Difficulty date: October 20, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Part number: 69388488
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CORROSION ON THE RT INBOARD MID FLAP, OUTBOARD CARRIAGE, INBOARD FORE FLAP SEQUENCE CAM TRACK.  MAINTENANCE REMOVED AND REPLACED THE RT INBOARD MID FLAP, OUTBOARD CARRIAGE, INBOARD FORE FLAP SEQUENCE CAM TRACK IAW BOEING SOPM 20-50-01 PAGES 1 THROUGH 9.
